Show ratings & reviews for
- Decreased Bone Mass Following Menopause (166 reviews)
- Post-Menopausal Osteoporosis Prevention (54 reviews)
- Other (25 reviews)
2.2 Overall Rating
Share Your Experience
Show ratings & reviews for
40 People found this comment helpful
I have used Boniva for three months and so far so good. I tried Actanol and Fosamex with side effects of joint and chest pains. I hope this continues to work for me.
7 People found this comment helpful
no reslults as of yet told it takes two yrs to shoe a difference
My Doctor put an order in to the hospital infusion dept to have done because it would prevent bone loss and future fractures based upon bones density scans. I reported on Monday, January 23, 2023 for my first Boniva infusion at 12:30pm. Infusion was given as an iv through my vein on right wrist. Everything seemed fine as i left hospital and went about the rest of my day as usual. Before retiring for bed around 10pm Monday night i started feeling some body aches, and assume they would go away with some rest and sleep. Around 4a.m., i was awaken with aches and pain all over. As i laid there until 7pm in pain i decided to get up and take a hot bath thinking this would sooth the pain. Next several hours as i felt my body being ravished with pain internally and externally, i knew something was not right. My daughter called 911 as ambulance arrived to take me to ER around 4:30 pm on Tuesday evening. After telling staff about the infusion they ran a batter of tests, not finding anything, saying sore muscle, but not to take anymore scheduled infusion. They wanted to give me morphine, but I refused because too much was already going on with my body inside. Released me at 2am Wednesday morning with muscle relax pills to take 4 times per day. They did no good for pain at all. My body began to lose strength of my limbs to the point of not being able to walk, stand, sit, lift my arms, hands, or move head without the horrible pain all over my entire body. I had become incapacitated, an invalid, having to use a wheelchair, all with the assistance of my daughters to care for me. I could not turn myself over in bed or move, or lift myself. I laid flat in my bed 4-5 days incapable of doing anything for myself. They had to put me in diapers that stayed soak, wet bed pads and sheet during this time. They had to sleep with me at night in order to turn me through all the pain as i struggled. My doctor saw me in office on January 27 to check me document was had happened. Recommended appt with a neurologist. I normally can tolerate a lot of pain, but I've never seen or felt this kind of pain. After going from bed, wheelchair, to a cane for several day with the pain finally subsiding around February 5th, i was able to start walking slowly on my own, bath, feed myself. There was still some chest cavity, back, neck, shoulder pain lingering. But the worse had subsided. I guess it had to run its course before all of it was out of my body. Started feeling some normalcy on February 7th. With the grace of God, today is Sunday, February 12, and i'm feeling very hopeful and better. Will not be taking anymore boniva infusions. I could not believe all the heartfelt testimonies on this poison.Read More Read Less
Bad diarrhea and joint pain- I felt great before taking this med but now feel old!
I just realized this morning after being on generic Boniva for 8 months that my problems I am experiencing may be attached to this drug. I have had increased joint and muscle pain through these last months and in the last 2 months, severe hip and thigh pain. I am 61 years old and a former ballerina. I have been doing yoga at least 2 times a week for 40 years and 2 aerobic workouts twice a week too. I also play golf 3 times a week. VERY ACTIVE!! I have felt like I am 100 years old for the last 2 months feeling extremely arthritic plus hip issue. I will IMMEDIATELY stop this medication for at least 3 months as an experiment and report to my doctor. Read More Read Less
I took the generic version of Bonita. I got severe side effects. (severe chills, frozen hands, skin pain, body aches, unable to stand or walk, pain in the eyes when moving eyes up or down and a slight fever) This is ridiculous. I've been living on Tylenol for days. It's been 6 days and I'm still having aches and pains and eye pains. Thank God not as severe as day 1 & 2. I'm never taking this again. I spoke to my doctor and she agrees I won't take it again.
Took my first dosage as prescribed. Within 2 hours my feet and hurt , had tremendous heartburn. Then started diarrhea. Nausea, headache, chill. 3 days I could not leave the house! So weak and fatigued! Call do o and pharmacy! Were not able to offer and time frame for this! I will not take or recommend to to anyone !
Took it as directed and quickly started having awful nausea and sharp pains in my abdomen. Continued to have vomiting, nausea and gastritis for three weeks. Avoid this medication!!
Took pill #1 yesterday. Diarrhea started within 30 minutes. Diarrhea by far worse today. Will be calling my doctor tomorrow for an alternative. Wondering if the 1x monthly pill is just too much for my small frame to handle. I'm certainly not going to spend 2 days in the restroom each month!
Took once a month dose yesterday morning. No symptoms until I went to bed. I woke up with chest pain and chills it describes as common side effect. But the pain was pretty bad, it hurt even when I just breath. I had difficulty to move my body. I had to take pain killer. Called my doctor, he suggested to see how it goes and try one more time next month to see if I still have side effects. It has been 48 hours since I took medication, I am still in pain but it's getting better. Hope this goes away soon.Read More Read Less
Just started Benlista oral 4 days ago. Have had a side effect every day. Headaches from hell, nausea, dizziness and it's hard to swallow. Never again!!!
Took this medicine 2 days ago and I haven't been out of bed since! There isn't a part if my body that doesn't hurt at this point. I will not be taking this medicine again for any reason. The side effects far out weigh the reward at this point!!!
I can’t say if it is effective. I just took my 3rd dose. If it is anything like the first 2, I will not take it again!
I have been taking ibandronate for some time now, and it works well for my muscles. I had a bone density scan last year. My doctor told me that my medication was no longer working, she wanted to switch me to Prolia. I had the injection. It created such muscle pain I did not have another but had to wait 6 more months to go back on Ibandronate. I find that although it may not be helping my bones it helps my back muscles. I have extreme muscle fatigue at the end of the cycle. It is just debilitating. So this month, I took my dose 5 days early. This seems to have helped. At least I can stand up straight. Read More Read Less
Third month of taking this medicine and will not be doing it a fourth month! I have been in so much pain since being on this medicine that it is not even funny...hand and joint pain in the fingers and leg cramps galore! Also my hip joints have hurt severely since starting it.
First month I had some of the side effects but not serious. Second month totally different story. Horrible pain, dizziness, vomiting. I will not be taking a third month!
I have just started taking Ibandronate which is generic for Boniva. So far, no side effects. My pharmacist did explain the drug and suggessted I continue taking OsteoBase - a supplement - in addition to the Ibandronate.
One pill was more than enough to decide that the side effects were not worth the cure, if that cure actually materializes! After taking one pill my entire body ached, specially my legs, arms and fingers.
Flu like symptoms - took it for 2 months and decided the side effects are not worth it.
HORRIBLE MEDICINE!!!! TAKE IT AT YOUR OWN RISK!!! YOU WILL DIE FROM THE SIDE EFFECTS EVEN BEFORE YOU HAVE OSTEOPOROSIS!!! NEVER AGAIN!!!
I don't care if this helps bone mass. I am a mess! Month 1 felt like I was hit by a truck. Horrible flu like all over excruciating pain. Month 2 and 3 better. This month went to the hospital with disfiguring facial and neck swelling. Was given an epi pen in case of suffocation !!! Never again.
I have been boniva for 4 weeks, and thankfully have not had ANY negative side effects.
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.Read More